Journal of Mathematics and Statistics

Description

Journal of Mathematics and Statistics is a peer reviewed open access international scientific journal presents original and valuable research in all areas of applied and theoretical mathematics and statistics.

Research Article

On Three-Way Unbalance Nested Analysis of Variance

Pages : 1-14

DOI : 10.3844/jmssp.2012.1.14

Published On : December 10, 2011

Number of Spanning Trees of Circulant Graphs C6n and their Applications

Pages : 24-31

DOI : 10.3844/jmssp.2012.24.31

Published On : December 12, 2011

An Embedded Explicit Hybrid Method for Ordinary Differential Equations

Pages : 32-36

DOI : 10.3844/jmssp.2012.32.36

Published On : December 23, 2011

Fitting of Finite Mixture Distributions to Motor Insurance Claims

Pages : 49-56

DOI : 10.3844/jmssp.2012.49.56

Published On : January 16, 2012

A Study on the Effects of Non-Normality on the Performances of Max-DEWMA Versus SS-DEWMA Charts

Pages : 57-63

DOI : 10.3844/jmssp.2012.57.63

Published On : January 18, 2012

Modeling of Engineering Student Satisfaction

Pages : 64-71

DOI : 10.3844/jmssp.2012.64.71

Published On : January 18, 2012

Fractional Calculus Theoretical Evolution for Radiation Quantities

Pages : 72-76

DOI : 10.3844/jmssp.2012.72.76

Published On : February 2, 2012

Numerical Solution of Higher Order Ordinary Differential Equations by Direct Block Code

Pages : 77-81

DOI : 10.3844/jmssp.2012.77.81

Published On : February 3, 2012

A Kind of Intersection Graphs on Ideals of a Ring

Pages : 82-84

DOI : 10.3844/jmssp.2012.82.84

Published On : February 6, 2012

Bayesian Changepoint Analysis of the Extreme Rainfall Events

Pages : 85-91

DOI : 10.3844/jmssp.2012.85.91

Published On : February 6, 2012

Multiparameterized Soft Set

Pages : 92-97

DOI : 10.3844/jmssp.2012.92.97

Published On : February 7, 2012

Curve Fitting Using Conic by Evolutionary Computing

Pages : 107-110

DOI : 10.3844/jmssp.2012.107.110

Published On : February 7, 2012

On the Derived Subgroups of Some Finite Groups

Pages : 111-113

DOI : 10.3844/jmssp.2012.111.113

Published On : February 8, 2012

Confidence Interval for Cpm Based on Dp,q Distance

Pages : 114-121

DOI : 10.3844/jmssp.2012.114.121

Published On : February 8, 2012

Numerical Solution for 2D European Option Pricing Using Quarter-Sweep Modified Gauss-Seidel Method

Pages : 129-135

DOI : 10.3844/jmssp.2012.129.135

Published On : February 8, 2012

On Prediction of Depreciation Time of Fossil Fuel in Malaysia

Pages : 136-143

DOI : 10.3844/jmssp.2012.136.143

Published On : February 10, 2012

Application of Cubic Spline in the Implementation of Braces for the Case of a Child

Pages : 144-149

DOI : 10.3844/jmssp.2012.144.149

Published On : February 10, 2012

Weyl’s Theorem for Algebraically Class A(s, t) Operators

Pages : 150-153

DOI : 10.3844/jmssp.2012.150.153

Published On : February 13, 2012

Artificial Shortages and Strategic Pricing

Pages : 154-156

DOI : 10.3844/jmssp.2012.154.156

Published On : February 16, 2012

Policy Decisions for a Price Dependent Demand Rate Inventory Model with Progressive Payments Scheme

Pages : 157-164

DOI : 10.3844/jmssp.2012.157.164

Published On : February 17, 2012

On Applications of Differential Subordination and Differential Operator

Pages : 165-168

DOI : 10.3844/jmssp.2012.165.168

Published On : March 1, 2012